# SDR A6WA2020031147223

- Difficulty date: March 9, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 37,718 hours, 35,955 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 16050115
- Part serial: DCL87003
- Condition: Malfunctioned
- Location: Nlg
- Part time: 35,428 hours, 34,426 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/OFF ON CLIMB, RECEIVED GEAR DISAGREE AFTER 6 SECS FROM         SELECTION.  NLG SHOWS DOWN AND NLG DOOR OPEN.  BOTH MLG SHOW UP AND    LOCKED.  ALSO RECEIVED NWS INOP, WOW INPUT CAUTION, WOW OUTPUT FAIL    MESSAGES.  RAN QRH AND STEERING MESSAGE CLEARED. EXTENDED GEAR AND ALL THREE INDICATED DOWN AND LOCKED.  LANDED AT APPROX. 130 KNOTS SMOOTH   AND NOT OVERWEIGHT.  AFTER LANDING WOW MESSAGES CLEARED AND NWS        OPERATED NORMALLY.  NORMAL BRAKING USED.   "AIRCRAFT REMOVED FROM SERVICE"  R+R NLG ASSY  IAW AWA MTCM 12-07-2. OPS AND LEAK CHECK GOOD. S/N OFF DCL870/03 S/N ON DCL918/03
